# SDR DALA2019081964858

- Difficulty date: August 15, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 68,060 hours, 25,341 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUE WEATHER RADAR (WXR) FAILED DISPLAY & WXR SYSTEM STATUS MESSAGE. REPLACED WXR TRANSCEIVER & ANTENNA.
